Alert archive / Missouri / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 439, NWS Springfield, MO

June 26, 2008Camden County, Laclede County, Pulaski County, Missouri

NWS Springfield, MO issued this severe thunderstorm warning at Jun 26, 2008, 8:50 PM CDT for Camden County, Laclede County, Pulaski County, Missouri. It was in force for 40 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 26, 2008, 8:50 PM CDT (01:50 UTC)
Expired
Jun 26, 2008, 9:30 PM CDT
In force
40 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon

Counties Camden County, MO, Laclede County, MO, Pulaski County, MO

The radar

The Springfield radar (KSGF), 118 km from the middle of the area, began a volume at 01:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 26, 9:14 PM CDTHAIL 0.25Richland, MOWIND GUSTS TO 30 MPH AS WELL

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 1.8 hours before the alert went out and 169 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2008-06-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2652 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2008-06-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 36 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2652 J/kg
Mixed-layer CIN
-17 J/kg
Mixed-layer LCL
1274 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
36 m²/s²
0-3 km storm-relative helicity
133 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KSGF 270150
SVRSGF
MOC029-105-169-270230-
/O.NEW.KSGF.SV.W.0439.080627T0150Z-080627T0230Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
850 PM CDT THU JUN 26 2008

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN LACLEDE COUNTY IN SOUTHWEST MISSOURI...
  PULASKI COUNTY IN CENTRAL MISSOURI...
  SOUTHEASTERN CAMDEN COUNTY IN CENTRAL MISSOURI...

* UNTIL 930 PM CDT.

* AT 848 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM NEAR RICHLAND...OR 12 MILES WEST OF
  WAYNESVILLE...MOVING SOUTHEAST AT 11 MPH. THIS STORM IS CAPABLE OF
  PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60
  MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  RICHLAND BY 855 PM CDT.
  6 MILES WEST OF WAYNESVILLE AND 7 MILES WEST OF ST. ROBERT BY 930
  PM CDT.

THE TOWNS OF SWEDEBORG...OZARK SPRINGS AND LAQUEY ARE ALSO IN THE
PATH OF THIS SEVERE THUNDERSTORM. THIS ALSO INCLUDES INTERSTATE 44
BETWEEN MILE MARKERS 141 AND 163.

THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS.

LAT...LON 3785 9208 3764 9234 3785 9258 3801 9243
TIME...MOT...LOC 0150Z 308DEG 10KT 3787 9242

$$

BARJENBRUCH
3 follow-up statements
000 
WWUS53 KSGF 270205
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
904 PM CDT THU JUN 26 2008

MOC029-105-169-270230-
/O.CON.KSGF.SV.W.0439.000000T0000Z-080627T0230Z/
LACLEDE MO-PULASKI MO-CAMDEN MO-
904 PM CDT THU JUN 26 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM CDT
FOR NORTHEASTERN LACLEDE...NORTHWESTERN PULASKI AND SOUTHEASTERN
CAMDEN COUNTIES...

AT 903 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM NEAR RICHLAND...OR 10 MILES WEST OF
WAYNESVILLE...MOVING SOUTHEAST AT 11 MPH. THIS STORM IS CAPABLE OF
PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  6 MILES WEST OF WAYNESVILLE AND 7 MILES WEST OF ST. ROBERT BY 930
  PM CDT.

THE TOWNS OF OZARK SPRINGS AND LAQUEY ARE IN THE PATH OF THIS SEVERE
THUNDERSTORM. THIS ALSO INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS
141 AND 163.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN SPRINGFIELD.

LAT...LON 3785 9208 3764 9234 3785 9258 3801 9243
TIME...MOT...LOC 0204Z 308DEG 10KT 3785 9238

$$

BARJENBRUCH
000 
WWUS53 KSGF 270219
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
918 PM CDT THU JUN 26 2008

MOC029-105-270228-
/O.CAN.KSGF.SV.W.0439.000000T0000Z-080627T0230Z/
LACLEDE MO-CAMDEN MO-
918 PM CDT THU JUN 26 2008

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN LACLEDE AND
SOUTHEASTERN CAMDEN COUNTIES IS CANCELLED...

LAT...LON 3785 9208 3767 9230 3767 9231 3771 9239
      3771 9240 3771 9241 3790 9241 3792 9237
TIME...MOT...LOC 0218Z 333DEG 16KT 3780 9235

$$

MOC169-270230-
/O.CON.KSGF.SV.W.0439.000000T0000Z-080627T0230Z/
PULASKI MO-
918 PM CDT THU JUN 26 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM CDT
FOR SOUTHERN PULASKI COUNTY...

AT 912 PM CDT...A SEVERE THUNDERSTORM WAS REPORTED NEAR OZARK 
SPRINGS...OR 9 MILES WEST OF WAYNESVILLE...MOVING SOUTHEAST AT 18 
MPH. THIS STORM IS CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND 
DAMAGING WINDS IN EXCESS OF 60 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  8 MILES SOUTHWEST OF WAYNESVILLE BY 925 PM CDT.

THE TOWN OF LAQUEY IS IN THE PATH OF THIS SEVERE THUNDERSTORM. THIS
ALSO INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 145 AND 163.

THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN SPRINGFIELD.

LAT...LON 3785 9208 3767 9230 3767 9231 3771 9239
      3771 9240 3771 9241 3790 9241 3792 9237
TIME...MOT...LOC 0218Z 333DEG 16KT 3780 9235

$$

BARJENBRUCH
000 
WWUS53 KSGF 270227
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
927 PM CDT THU JUN 26 2008

MOC169-270237-
/O.EXP.KSGF.SV.W.0439.000000T0000Z-080627T0230Z/
PULASKI MO-
927 PM CDT THU JUN 26 2008

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN PULASKI COUNTY
EXPIRES AT 930 PM CDT...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE SEVERE
THUNDERSTORM THAT PROMPTED THE WARNING HAD WEAKENED AND WAS NO LONGER
SEVERE...THUS THE WARNING HAS BEEN ALLOWED TO EXPIRE.

LAT...LON 3785 9208 3767 9230 3767 9231 3771 9239
      3771 9240 3771 9241 3790 9241 3792 9237
TIME...MOT...LOC 0227Z 333DEG 16KT 3776 9233

$$

BARJENBRUCH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 26, 6:44 PM CDT, 2 hours 6 minutes earlier.

Area forecast discussion, Jun 26, 6:44 PM CDT, 2 hours 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
644 PM CDT THU JUN 26 2008

...UPDATE TO AVIATION...

.DISCUSSION...

THE MAIN FORECAST CONCERNS ARE ISOLATED TO SCATTERED THUNDERSTORM
DEVELOPMENT THIS AFTERNOON AND EVENING...THEN BETTER CHANCES OF
WIDESPREAD THUNDERSTORMS FRIDAY NIGHT INTO SATURDAY.

CURRENTLY TEMPERATURES HAVE WARMED WELL INTO THE 80S ACROSS THE
SOUTHERN AND WESTERN PORTIONS OF THE CWA. CLOUD COVER FROM THE
MORNING MCS HAS LEFT CENTRAL MISSOURI COOL WITH TEMPERATURES IN
THE 70S. CURRENT LAPS DATA SHOWS SURFACE BASE CAPES ON THE ORDER
OF 2500 TO 3500 J/KG WITH LITTLE CIN ACROSS THE AREAS THAT HAVE
WARMED INTO THE 80S. LESS INSTABILITY IS PRESENT ACROSS CENTRAL
MISSOURI WITH CAPES ON THE ORDER OF 500 TO 1000 J/KG WITH CIN
VALUES LESS THAN -100 J/KG.

THIS AFTERNOON AND EARLY EVENING...A NUMBER OF OUTFLOW BOUNDARIES
FROM THE MORNING MCS REMAIN OVER THE AREA. THESE OUTFLOW
BOUNDARIES WILL BE THE FOCUS FOR THUNDERSTORM DEVELOPMENT ACROSS
THE SOUTHERN AND WESTERN CWA THIS AFTERNOON. WILL LIKELY SEE
DEVELOPMENT START HERE IN THE NEXT HOUR AND CONTINUE INTO THE
EVENING HOURS. THIS ACTIVITY WILL BE SCATTERED IN NATURE. WIND
SHEAR REMAINS QUITE WEAK...SO THUNDERSTORMS THAT DEVELOP WITH BE
PULSE IN NATURE. WITH THE AMOUNT OF INSTABILITY PRESENT...A FEW
OF THE STRONGER STORMS COULD PULSE TO MARGINALLY SEVERE AT TIMES.
WITH THE LOSS OF SURFACE HEATING THIS EVENING...THIS ACTIVITY
SHOULD WEAKEN DURING THE EARLY EVENING HOURS.

TONIGHT...ANOTHER COMPLEX OF STORMS HAS DEVELOPED ACROSS NORTHERN
MISSOURI THIS AFTERNOON. THIS ACTIVITY SHOULD DRIFT TO THE SOUTH
AND EAST AND MAY CLIP THE NORTHERN AND EASTERN PORTIONS OF THE
CWA TONIGHT. WIND SHEAR WILL REMAIN WEAK ACROSS THE AREA KEEPING
THE SEVERE THREAT LIMITED. THE LOW LEVEL JET WILL INCREASE ENOUGH
TONIGHT THAT THIS ACTIVITY SHOULD REMAIN ONGOING THROUGH THE
OVERNIGHT HOURS.

FRIDAY...THERE COULD BE A FEW ONGOING SHOWERS AND THUNDERSTORMS
ACROSS THE NORTHWESTERN PORTIONS OF THE CWA FRIDAY MORNING...A
LOT LIKE WHAT WE SAW THIS MORNING. THE AIRMASS OVER THE REGION
WILL REMAIN MOIST AND UNSTABLE THROUGH THE AFTERNOON. SCATTERED
THUNDERSTORMS WILL BE POSSIBLE DURING THE AFTERNOON AND EVENING
HOURS...ESPECIALLY ALONG ANY OUTFLOW BOUNDARIES THAT DRIFT INTO
THE AREA. THE SEVERE THREAT WILL AGAIN BE LIMITED WITH THIS
ACTIVITY.

FRIDAY NIGHT AND SATURDAY...BETTER CHANCES FOR WIDESPREAD
THUNDERSTORMS WILL OCCUR LATE FRIDAY EVENING INTO SATURDAY...AS
AN UPPER LEVEL SHORTWAVE MOVES ACROSS THE NORTHERN PLAINS INTO
THE GREAT LAKES REGION. THE ASSOCIATED COLD FRONT WILL BE THE
FOCUS FOR STRONG TO SEVERE THUNDERSTORMS AS IT PUSHES THROUGH THE
AREA. WIND SHEAR WILL INCREASE WITH THE APPROACH OF THE UPPER
LEVEL SHORTWAVE...ALLOWING FOR ORGANIZED STORMS. GIVEN THE TIMING
OF THE FRONTAL PASSAGE...A SQUALL LINE WILL LIKELY FORM AHEAD OF
THE FRONT AS IT PUSHES SOUTH INTO THE AREA. DAMAGING WINDS AND
MARGINALLY SEVERE HAIL WILL BE THE MAIN HAZARDS EXPECTED WITH
THIS ACTIVITY. HEAVY RAINFALL WILL ALSO BE POSSIBLE AS
PRECIPITABLE WATER VALUES WILL RANGE FROM ONE AND THREE QUARTERS
TO TWO INCHES. THE FRONT WILL BE PROGRESSIVE WITH JUST LOCALLY
HEAVY RAINFALL EXPECTED. THERE COULD BE A FEW LOW WATER CROSSINGS
THAT FLOOD WITH THE FRONTAL PASSAGE...BUT WIDESPREAD FLOODING IS
NOT EXPECTED AT THIS TIME SO WILL LET THE ESF EXPIRE WITH THIS
PACKAGE. THE FRONT WILL LIKELY STALL NEAR THE MISSOURI ARKANSAS
BORDER SATURDAY MORNING...WITH REDEVELOPMENT EXPECTED THROUGH THE
AFTERNOON. A SEVERE THREAT WILL REMAIN SOUTH OF THE FRONT THROUGH
SATURDAY AFTERNOON...BEFORE UPPER LEVEL ENERGY KICKS THE FRONT
FURTHER SOUTH SATURDAY NIGHT. THIS WILL BE ACROSS THE SOUTHERN
CWA MAINLY ALONG AND SOUTH OF HIGHWAY 60.

NORTHWEST FLOW WILL RETURN TO THE AREA SUNDAY INTO THE START OF
THE WORK WEEK WITH BELOW NORMAL TEMPERATURES EXPECTED. CANNOT
RULE OUT DISTURBANCES RIDING THROUGH THE NORTHWEST FLOW AND
CREATING SLIGHT CHANCES FOR POPS OVER THIS TIME...HOWEVER
CONFIDENCE IS TOO LOW AT THIS TIME TO INCLUDE POPS AT THIS TIME.
DURING THE MIDDLE HALF OF WEEK...ANOTHER UPPER LEVEL SHORTWAVE
WILL APPROACH THE AREA RETURNING BETTER CHANCES FOR POPS TO THE
AREA.

WISE

&&

.AVIATION...

FOR THE 00Z TAF PACKAGE...CUMULUS FIELD WILL CONTINUE TO DIMINISH
AS THE EVENING WEARS ON...AND WILL LIKELY LEAVE CLEAR SKIES FOR THE
LATE EVENING WITH THE EXCEPTION OF A FEW CIRRUS. ANTICIPATE THAT
CIRRUS MAY INCREASE A BIT OVERNIGHT WITH CONVECTIVE DEBRIS CLOUDS IN
THE AREA. THERE WILL ALSO LIKELY BE A CONVECTIVE SYSTEM COMING OFF
OF THE HIGH PLAINS BY MORNING...BUT AT THE MOMENT LOOKS TO STAY
WELL TO OUR NORTH. OTHERWISE...THE ONLY OTHER CONCERN IS IF A
STRAY STORM OR TWO WILL BE ABLE TO DEVELOP AROUND SUN UP...SIMILAR
TO THIS MORNING AND AS THE WRF INDICATES. THIS DOES NOT LOOK
LIKELY...AND BELIEVE TAF SITES WILL STAY DRY AT LEAST INTO
TOMORROW AFTERNOON WHEN POP UP THUNDERSTORMS WILL AGAIN BE A
POSSIBILITY. A POTENT FRONTAL SYSTEM WILL THEN AFFECT THE REGION
LATE TOMORROW NIGHT.

BARJENBRUCH

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&
Hazardous weather outlook, Jun 26, 7:38 PM CDT, 1 hour 12 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE SPRINGFIELD MO
738 PM CDT THU JUN 26 2008

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-280045-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
738 PM CDT THU JUN 26 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TONIGHT.

 SCATTERED THUNDERSTORMS WILL AFFECT CENTRAL MISSOURI THIS
 EVENING. OCCASIONAL CLOUD TO GROUND LIGHTNING...SMALL HAIL AND
 WIND GUSTS TO 40 MPH WILL BE POSSIBLE WITH THIS ACTIVITY.

 ADDITIONAL THUNDERSTORMS MAY BE POSSIBLE AFTER MIDNIGHT TONIGHT
 AS A MODEST LOW LEVEL JET DEVELOPS ACROSS THE AREA. SEVERE
 WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

 A BETTER CHANCE FOR THUNDERSTORMS WILL OCCUR LATE FRIDAY INTO
 SATURDAY WITH THE APPROACH AND PASSAGE OF A COLD FRONT. STRONG
 INSTABILITY AND INCREASING VERTICAL WIND SHEAR WILL SUPPORT
 SEVERE THUNDERSTORM DEVELOPMENT...MAINLY FRIDAY NIGHT. LARGE HAIL
 AND STRONG THUNDERSTORM WINDS WILL BE THE MAIN POTENTIAL HAZARDS.
 AREAS OF HEAVY RAINFALL AND FLASH FLOODING WILL ALSO BE POSSIBLE
 FRIDAY NIGHT AND EARLY SATURDAY. THE FRONT IS EXPECTED TO STALL
 NEAR THE MISSOURI ARKANSAS BORDER SATURDAY. STRONG TO SEVERE
 STORMS WILL BE POSSIBLE THROUGH SATURDAY EVENING GENERALLY SOUTH
 OF THE INTERSTATE 44 CORRIDOR NEAR THE STALLED FRONT.

.SPOTTER INFORMATION STATEMENT...

  SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

GAGAN

In the hours before

Special weather statement, Jun 26, 8:28 PM CDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
828 PM CDT THU JUN 26 2008

MOZ070-270200-
PULASKI MO-
828 PM CDT THU JUN 26 2008

...SIGNIFICANT WEATHER ALERT FOR NORTHERN PULASKI COUNTY UNTIL 900 PM
CDT...

AT 824 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 5 MILES SOUTHWEST OF DIXON...OR 8 MILES NORTH OF
WAYNESVILLE...MOVING SOUTH AT 13 MPH.

PEOPLE IN NORTHERN PULASKI COUNTY...INCLUDING THE CITIES OF
WAYNESVILLE AND ST. ROBERT...SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE
APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.

PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS
STORM.

BARJENBRUCH

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 26, 11:24 PM CDTAreal Flood AdvisorySGFLaclede, Pulaski, Texas6 hr
Jun 26, 11:45 PM CDTFlash Flood WarningSGFLaclede, Pulaski, Texas6 hr

Nearby

Severe Thunderstorm Warnings in Missouri, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.